# SDR AALA202508250860

- Difficulty date: August 22, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N774XF
- Make and model: Airbus A319-112
- Aircraft serial: 2019
- Aircraft time: 66,799 hours, 34,480 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DUE TO EXCESSIVE FUEL IMBALANCE DIVERTED TO KCLT. EMERGENCY DECLARED AIRCRAFT LANDED OVERWEIGHT AND WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT IAW TSM 28-21-00-810-813-A. REPLACED CENTER TANK PUMP 1 FUEL PUMP PRESSURE SWITCH (39QA) IAW AMM 28-21-15.
